MathSciNet Relay Station
MathSciNet bibliographic data
MR2220098 (2007b:11081) 11G05 (11R11 11R29 14G05)
Helfgott, H. A.; Venkatesh, A. Integral points on elliptic curves and 3-torsion in class groups. J. Amer. Math. Soc. 19 (2006), no. 3, 527–550 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement